# SDR AALA202402194088

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 26,001 hours, 11,882 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 707239471
- Part serial: P2288CC
- Condition: Leaking
- Location: Apu
- Part time: 31,134 hours, 12,754 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NOTICEABLY OIL SMELL DURING DECENT AND LANDING WITH APU OFF, AFTER LANDING WHEN BOTH ENGINES WERE SHUT DOWN AND THE APU BLEED WAS TURNED ON, THE OIL SMELL BECAME MORE STRONGER. AIR DUCT CAN HAVE A POSSIBLE OIL CONTAMINATION. THE OIL SMELL CAN BE SMELL AT THE ENTIRE CABIN AT THE GATE. MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-52-51.
